Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On composition of singularities


Author: W. J. Trjitzinsky
Journal: Trans. Amer. Math. Soc. 32 (1930), 196-215
MSC: Primary 30E99
DOI: https://doi.org/10.1090/S0002-9947-1930-1501533-7
MathSciNet review: 1501533
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E99

Retrieve articles in all journals with MSC: 30E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501533-7
Article copyright: © Copyright 1930 American Mathematical Society